Author Topic: anyone else had this problem?  (Read 3956 times)

0 Members and 1 Guest are viewing this topic.

flashzoom

anyone else had this problem?
« on: October 04, 2005, 12:20:38 am »
Hi everyone,
I just started on my Hormone about a month ago.
notice a few things, just wanted to see what kind of advice I can get from other poeple that has been through this.
I am currently on Estrogen
my nipples is starting to stand out, and feel kinda sore and tender around it.
but my vision is getting bad.
I had perfect 20/20 vision, but not it's getting fuzzy.
is that normal? will it get any worse?
does anyone else have this problem?
is there anything I can do??

[edit]HRT dosage removed by beth[/edit]
« Last Edit: October 04, 2005, 02:20:39 pm by flashzoom »

beth

Re: need help and advice!!!
« Reply #1 on: October 04, 2005, 01:18:09 am »
hello flashzoom,

                 The very first thing to do is call your doctor tomorrow AM  or go to the emergency room immediately if your vision is getting worse quickly.  No this is not normal. You need to be seen by a doctor to find the reason, as this could be something serious



beth

flashzoom

Re: need help and advice!!!
« Reply #2 on: October 04, 2005, 01:45:15 am »
well, it's just a little fuzzy
not like really bad
I have went to see a eye Dr. they just told me I am getting a little near sighted.
is that normal form the hormone pills?


harbour

Re: need help and advice!!!
« Reply #3 on: October 04, 2005, 02:51:54 am »
i cant say im an expert but ive never heard anything about it effecting vision, if you have any concerns about any medication your taking and side effects you should really consult your GP

stephanie_craxford

Re: need help and advice!!!
« Reply #4 on: October 04, 2005, 09:08:00 am »
Hello Flashzoom,

Here is some information on Primarin, as it applies to women note the bold text:

===========================================================================

Brand Name Manufacturers    Premarin by Wyeth-Ayerst
Generic Manufacturers    None
Pharmacology    Sodium salts of estrogen sulfates. Apparently acts on receptors the same as endogenous estrogen.
Delivery    ***********************
Typical dosage    ********************
Post-op Oral **********************
Availability    Approved by U.S. FDA
Indications    Estrogen replacement therapy in females. Treatment of selected breast and prostate cancers.
Contraindications    Active blood clotting disorders. Known or suspected breast cancer, unless that is the intended target. Known or suspected estrogen dependent tumors.

Adverse reactions    

CNS
    Dizziness. Headache. Mental depression. Migraine. Spasms of limb and facial muscles.

Eyes
    Intolerance of contact lenses. Steepening of corneal curvature.


Gastrointestinal
    Abdominal cramps. Bloating. Cholestatic jaundice. Nausea. Vomiting.

Skin
    Blood eruptions from skin. Blotchy skin pigmentation. Increase of facial and body hair. Loss of scalp hair. Red skin patches from capillary congestion.

Other
    Blood clotting disorders. Breast tumors. Elevated blood pressure. Fluid retention. Gall bladder disease. Increased calcium level in blood. Increased sensitivity to light. Reduced carbohydrate tolerance.

==============================================================================

As Beth advised, get yourself to a Dr.  Failing eye sight is nothing new to many, but if it is as a result of HRT, then you have to get it checked out.

Steph

P.S. you can also checkout: http://www.drugs.com/premarin.html

Offline Sarah Louise

  • Family
  • *****
  • *
  • Posts: 6,227
  • Reputation: +82/-0
  • Gender: Female
  • Coyotes are abundant here
Re: need help and advice!!!
« Reply #5 on: October 04, 2005, 09:09:38 am »
I assume your "self" medicating, probably not a good idea.  If you are self medicating, at least see your doctor and get a blood test every couple of months (and TELL the doctor your on the hormones) so they can monitor for liver problems and other things.

Also, with the eye doctor, did you tell them what medications your on?  They need to know that also.

Sarah
Nameless here for evermore!;  Merely this, and nothing more;
Tis the wind and nothing more!;  Quoth the Raven, "Nevermore!!"

flashzoom

Re: need help and advice!!!
« Reply #6 on: October 04, 2005, 11:55:01 am »
thanks everyone for the input.
currently I have stoped taking the pills.
I have did some more research on the different oral HRT treatments, most of them do list Vision might be a rare side effects.  but I just wanted to make sure, if I am the only one with this problem? or this is common among the MtoF trans?

Sara

Re: anyone else had this problem?
« Reply #7 on: January 23, 2006, 05:56:07 pm »
Sometimes your TSH level can be effected which can lead to sight problems. My eyesight is getting worse but I think thats just because I am an old bag.

Sara.

Tags: